Anonymous
Anonymous asked in HealthMental Health · 9 years ago

hi have just started sertraline for my anxiety took first tablet 2 hour a go 50mg?

now im feel drowsy like a zombie and a bit shaky is this the sertraline ??

5 Answers

Relevance
  • 9 years ago

    I feel like a wimp! I was only on 10mg and I was out of it. I was soooooo tired all the time, it does go after a while your body will get used to it. If youre worried about the shaking go get checked out.

    Hope you're better soon :) xx

    • Commenter avatarLogin to reply the answers
  • lilah
    Lv 4
    4 years ago

    i became on Sertraline for a pair of years, and the in undemanding words difficulty I had became that I had issue dozing, to the point the position I had to take dozing pills. finally my wellbeing care service took me off it and positioned me on yet another similar drug, and that i can now sleep without drugs.

    • Commenter avatarLogin to reply the answers
  • 9 years ago

    go to the hospital im on 75 mg and thats never happend to me so go to the dr or hospital cause setraline shouldnt make you dizzy and shouldnt make you shake

    Source(s): Im on setraline
    • Commenter avatarLogin to reply the answers
  • 9 years ago

    your body will adjust

    • Commenter avatarLogin to reply the answers
  • How do you think about the answers? You can sign in to vote the answer.
  • 9 years ago

    yes it sure is

    • Commenter avatarLogin to reply the answers
Still have questions? Get your answers by asking now.